The Centre of the Spaces of Banach Lattice-Valued Continuous Functions on the Generalized Alexandroff Duplicate
Faruk Polat
Abstract and Applied Analysis, 2011, vol. 2011, 1-5
Abstract:
We characterize the centre of the Banach lattice of Banach lattice ð ¸ -valued continuous functions on the Alexandroff duplicate of a compact Hausdorff space ð ¾ in terms of the centre of ð ¶ ( ð ¾ , ð ¸ ) , the space of ð ¸ -valued continuous functions on ð ¾ . We also identify the centre of ð ¶ ð · 0 ( ð ‘„ , ð ¸ ) = ð ¶ ( ð ‘„ , ð ¸ ) + ð ‘ 0 ( ð ‘„ , ð ¸ ) whose elements are the sums of ð ¸ -valued continuous and discrete functions defined on a compact Hausdorff space ð ‘„ without isolated points, which was given by Alpay and Ercan (2000).
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/604931.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/604931.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:604931
DOI: 10.1155/2011/604931
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().